# SDR SWAA2020060989442

- Difficulty date: June 3, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS L1359 & L1189 AT LT OWE (INSIDE CABIN) HAVE BULBS OUT.  REMOVED & REPLACED AND PERFORMED GOOD FUNCTIONAL TEST OF APPLICABLE EMERGENCY EXIT LIGHT BULBS FOR L1359 AND L1189 LIGHTS AT LT OWE (INSIDE CABIN) IAW AMM 33-51-01-960-801 STEP 2C (1)(A)4)(E);(2) AND (4).
